# SDR DALA2024081608206

- Difficulty date: August 13, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 145,197 hours, 21,438 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 174 2 RIGHT DOOR LEVER WON'T ARM. CORRECTIVE ACTION: REMOVED DEBRIS FROM DOOR. OPS CHECK GOOD PER B767 AMM 52-11 (5703982)
